Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Quantum deformations of fundamental groups of oriented $3$-manifolds
HTML articles powered by AMS MathViewer

by Uwe Kaiser PDF
Trans. Amer. Math. Soc. 356 (2004), 3869-3880 Request permission

Abstract:

We compute two-term skein modules of framed oriented links in oriented $3$-manifolds. They contain the self-writhe and total linking number invariants of framed oriented links in a universal way. The relations in a natural presentation of the skein module are interpreted as monodromies in the space of immersions of circles into the $3$-manifold.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 57M25, 57M35, 57R42
  • Retrieve articles in all journals with MSC (2000): 57M25, 57M35, 57R42
Additional Information
  • Uwe Kaiser
  • Affiliation: Department of Mathematics, Boise State University, 1910 University Drive, Boise, Idaho 83725-1555
  • Email: kaiser@math.boisestate.edu
  • Received by editor(s): March 12, 2002
  • Received by editor(s) in revised form: May 1, 2003
  • Published electronically: November 25, 2003
  • © Copyright 2003 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 356 (2004), 3869-3880
  • MSC (2000): Primary 57M25, 57M35, 57R42
  • DOI: https://doi.org/10.1090/S0002-9947-03-03424-X
  • MathSciNet review: 2058509